# SDR PNSA010103

- Difficulty date: January 8, 2001
- Submitted: February 21, 2001
- Operation: Air carrier
- Aircraft: N640PA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC759B
- Aircraft time: 224,073 hours, 15,008 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Component: Windshield,Heaat, Ppg
- Component part number: 2719442004
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: I, A

## Discrepancy

RT WINDSHIELD CRACKED DURING CLIMB.  DE-PRESSURIZED CABIN, RETURNED TO AIRPORT.  REPLACED WINDSHIELD.
